Format

Send to

Choose Destination
See comment in PubMed Commons below
Am J Ophthalmol. 1994 Mar 15;117(3):352-7.

Pseudotumor cerebri associated with corticosteroid withdrawal in inflammatory bowel disease.

Author information

1
Department of Ophthalmology, Bascom Palmer Eye Institute, University of Miami School of Medicine, Florida.

Abstract

We treated two patients with Crohn's disease and one patient with ulcerative colitis who developed headache, papilledema, and intracranial hypertension (pseudotumor cerebri) during corticosteroid withdrawal. One had four separate episodes with corticosteroid withdrawal, which suggested a causal relationship. This association between pseudotumor cerebri and corticosteroid withdrawal has been documented in children, but is rare in adults with inflammatory bowel disease.

PMID:
8129010
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center